Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 6, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jul 6, 2007, 4:46 AM MDT for 7 counties in Idaho. It took effect at Jul 6, 2007, 2:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2007, 4:46 AM MDT (10:46 UTC)
- In effect from
- Jul 6, 2007, 2:00 PM MDT
- Expired
- Jul 6, 2007, 10:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bonneville County, ID, Caribou County, ID, Franklin County, ID, Oneida County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 80 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 10.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 3964 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPIH 061046 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 446 AM MDT FRI JUL 6 2007 IDZ405>407-413-062215- /O.NEW.KPIH.FW.W.0006.070706T2000Z-070707T0400Z/ /O.NEW.KPIH.FW.A.0004.070707T2000Z-070708T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS-CARIBOU RANGE/CARIBOU NF- 446 AM MDT FRI JUL 6 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR DRY THUNDERSTORMS IN EASTERN IDAHO ZONES 405 406...407 AND 413... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR DRY THUNDERSTORMS IN EASTERN IDAHO ZONES 405 406...407 AND 413... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. RECENT HOT AND VERY DRY WEATHER HAS CREATED CRITICAL FIRE CONDITIONS ACROSS EASTERN IDAHO. SOME MOISTURE HAS CREPT INTO EASTERN IDAHO IN THE LAST 24 HOURS AND WILL CONTINUE TO SLOWLY INCREASE ACROSS THE AREA THROUGH SATURDAY. THIS WILL PRODUCE ISOLATED DRY THUNDERSTORMS ACROSS THE WARNED AREA...WHICH COULD PRODUCE NEW FIRES. GUSTY OUTFLOW WINDS WOULD CREATE ERRATIC FIRE BEHAVIOR AS WELL. SATURDAY WILL SEE A LITTLE BETTER CHANCE OF THUNDERSTORMS ACROSS THE AREA. THE ONLY QUESTION WILL BE IF ANY WET THUNDERSTORMS DEVELOP AND WHERE. THEREFORE ONLY A WATCH HAS BEEN ISSUED FOR SATURDAY AT THIS TIME. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ IDZ411-412-062215- /O.NEW.KPIH.FW.A.0004.070707T2000Z-070708T0400Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 446 AM MDT FRI JUL 6 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR DRY THUNDERSTORMS IN SOUTHERN IDAHO ZONES 411 AND 412... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. MOISTURE WILL CONTINUE TO SLOWLY INCREASE ACROSS EASTERN IDAHO THROUGH SATURDAY. WITH THE RECENT AND HOT AND VERY DRY WEATHER...THIS HAS CREATED CRITICAL FIRE CONDITIONS. ISOLATED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE AFTERNOON AND EVENING ACROSS THE WATCH AREA ESPECIALLY ON SATURDAY. THIS HAS THE POTENTIAL TO LEAD TO NEW FIRE STARTS AND FIRE GROWTH. GUSTY OUTFLOW WINDS WOULD CREATE ERRATIC FIRE BEHAVIOR. THE ONLY QUESTION IS IF ANY WET THUNDERSTORMS WILL DEVELOP AND THEIR EXACT LOCATION. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
3 follow-up statements
000 WWUS85 KPIH 061545 CCA RFWPIH RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE POCATELLO ID 939 AM MDT FRI JUL 6 2007 IDZ405>407-413-070315- /O.COR.KPIH.FW.W.0006.070706T2000Z-070707T0400Z/ /O.COR.KPIH.FW.A.0004.070707T2000Z-070708T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS-CARIBOU RANGE/CARIBOU NF- 939 AM MDT FRI JUL 6 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING FOR DRY THUNDERSTORMS IN EASTERN IDAHO ZONES 405 406...407 AND 413... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR DRY THUNDERSTORMS IN EASTERN IDAHO ZONES 405 406...407 AND 413... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. RECENT HOT AND VERY DRY WEATHER HAS CREATED CRITICAL FIRE CONDITIONS ACROSS EASTERN IDAHO. SOME MOISTURE HAS CREPT INTO EASTERN IDAHO IN THE LAST 24 HOURS AND WILL CONTINUE TO SLOWLY INCREASE ACROSS THE AREA THROUGH SATURDAY. THIS WILL PRODUCE WIDELY SCATTERED DRY THUNDERSTORMS ACROSS THE WARNED AREA...WHICH COULD PRODUCE NEW FIRES. GUSTY OUTFLOW WINDS WOULD CREATE ERRATIC FIRE BEHAVIOR AS WELL. SATURDAY WILL SEE A LITTLE BETTER CHANCE OF THUNDERSTORMS ACROSS THE AREA. THE ONLY QUESTION WILL BE IF ANY WET THUNDERSTORMS DEVELOP AND WHERE. THEREFORE ONLY A WATCH HAS BEEN ISSUED FOR SATURDAY AT THIS TIME. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ IDZ411-412-070315- /O.COR.KPIH.FW.A.0004.070707T2000Z-070708T0400Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 939 AM MDT FRI JUL 6 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR DRY THUNDERSTORMS IN SOUTHERN IDAHO ZONES 411 AND 412... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. MOISTURE WILL CONTINUE TO SLOWLY INCREASE ACROSS EASTERN IDAHO THROUGH SATURDAY. WITH THE RECENT AND HOT AND VERY DRY WEATHER...THIS HAS CREATED CRITICAL FIRE CONDITIONS. WIDELY SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE AFTERNOON AND EVENING ACROSS THE WATCH AREA ESPECIALLY ON SATURDAY. THIS HAS THE POTENTIAL TO LEAD TO NEW FIRE STARTS AND FIRE GROWTH. GUSTY OUTFLOW WINDS WOULD CREATE ERRATIC FIRE BEHAVIOR. THE ONLY QUESTION IS IF ANY WET THUNDERSTORMS WILL DEVELOP AND THEIR EXACT LOCATION. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KPIH 062026 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 226 PM MDT FRI JUL 6 2007 IDZ412-071145- /O.EXA.KPIH.FW.W.0006.070706T2000Z-070707T0400Z/ /O.EXT.KPIH.FW.A.0004.070707T2000Z-070708T0600Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 226 PM MDT FRI JUL 6 2007 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR DRY THUNDERSTORMS ACROSS SOUTHEAST IDAHO ZONE 412... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR DRY THUNDERSTORMS ACROSS SOUTHEAST IDAHO ZONE 412... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. DRY THUNDERSTORMS WERE DEVELOPING RAPIDLY ACROSS SOUTHWEST IDAHO AND NORTHEAST NEVADA THIS AFTERNOON AND DRIFTING NORTHEAST TOWARD THE SOUTHERN SAWTOOTH NATIONAL FOREST. THUS A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AREA THROUGH 10 PM MDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH WILL CONTINUE ACROSS THE SOUTHERN SAWTOOTH NATIONAL FOREST FOR SATURDAY AFTERNOON AND EVENING AS A DISTURBANCE ALONG THE NORTHERN CALIFORNIA COAST LIFTS OVERHEAD TRIGGERING DRY THUNDERSTORM DEVELOPMENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$ IDZ405>407-413-071145- /O.EXT.KPIH.FW.A.0004.070707T2000Z-070708T0600Z/ /O.CON.KPIH.FW.W.0006.000000T0000Z-070707T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS-CARIBOU RANGE/CARIBOU NF- 226 PM MDT FRI JUL 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR DRY THUNDERSTORMS ACROSS SOUTHEAST IDAHO ZONES 405...406...407 AND 413... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR DRY THUNDERSTORMS ACROSS SOUTHEAST IDAHO ZONES 405...406...407 AND 413... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. DRY THUNDERSTORMS WERE DEVELOPING RAPIDLY ACROSS THE CENTRAL MOUNTAINS THIS AFTERNOON AND A RED FLAG WARNING WILL CONTINUE IN THIS AREA UNTIL 10 PM MDT. THUNDERSTORMS WERE ALSO NOTED OVER NORTHEAST UTAH THIS AFTERNOON AND THE POTENTIAL STILL EXITS FOR DRY THUNDERSTORM ACTIVITY TO INITIATE OVER THE SOUTHEAST HIGHLANDS AND CARIBOU NATIONAL FOREST LATER THIS AFTERNOON. THUS A RED FLAG WARNING CONTINUES IN THAT REGION AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH WILL CONTINUE ACROSS THE SOUTHEAST HIGHLANDS FOR SATURDAY AFTERNOON AND EVENING AS A DISTURBANCE ALONG THE NORTHERN CALIFORNIA COAST LIFTS OVERHEAD TRIGGERING DRY THUNDERSTORM DEVELOPMENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$ IDZ409-410-071145- /O.EXB.KPIH.FW.A.0004.070707T2000Z-070708T0600Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- 226 PM MDT FRI JUL 6 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR DRY THUNDERSTORMS ACROSS SOUTHEAST IDAHO ZONES 409 AND 410... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SNAKE RIVER VALLEY FOR SATURDAY AFTERNOON AND EVENING AS A DISTURBANCE ALONG THE NORTHERN CALIFORNIA COAST LIFTS OVERHEAD TRIGGERING DRY THUNDERSTORM DEVELOPMENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$ IDZ411-071145- /O.EXT.KPIH.FW.A.0004.070707T2000Z-070708T0600Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- 226 PM MDT FRI JUL 6 2007 ...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR DRY THUNDERSTORMS ACROSS SOUTHEAST IDAHO ZONE 411... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH WILL CONTINUE ACROSS THE UPPER SNAKE HIGHLANDS FOR SATURDAY AFTERNOON AND EVENING AS A DISTURBANCE ALONG THE NORTHERN CALIFORNIA COAST LIFTS OVERHEAD TRIGGERING DRY THUNDERSTORM DEVELOPMENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$
000 WWUS85 KPIH 070416 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 1016 PM MDT FRI JUL 6 2007 IDZ405>407-412-413-071630- /O.EXP.KPIH.FW.W.0006.000000T0000Z-070707T0400Z/ /O.CON.KPIH.FW.A.0004.070707T2000Z-070708T0600Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 1016 PM MDT FRI JUL 6 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR ZONES 405/406/407/412/413 IN SOUTHEAST IDAHO... THE RED FLAG WARNING FOR OR ZONES 405/406/407/412/413 IN SOUTHEAST IDAHO EXPIRED AS SCHEDULED AT 10 PM. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING AS ANOTHER ROUND OF DRY THUNDERSTORMS IS EXPECTED. |A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ IDZ409>411-071630- /O.CON.KPIH.FW.A.0004.070707T2000Z-070708T0600Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- 1016 PM MDT FRI JUL 6 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING AS ANOTHER ROUND OF DRY THUNDERSTORMS IS EXPECTED. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SNAKE RIVER VALLEY FOR SATURDAY AFTERNOON AND EVENING AS A DISTURBANCE ALONG THE NORTHERN CALIFORNIA COAST LIFTS OVERHEAD TRIGGERING DRY THUNDERSTORM DEVELOPMENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 6, 3:35 AM MDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 6, 3:35 AM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 335 AM MDT FRI JUL 6 2007 .SHORT TERM...UPPER HIGH OVER THE GREAT BASIN CONTINUES TO KEEP TEMPERATURES UP ACROSS THE FCST AREA AGAIN TODAY. BOTH THE GFS AND NAM BREAK THE UPPER HIGH AND ITS ASSOCIATED RIDGE DOWN TO ZONAL FLOW ON SATURDAY. THIS WILL GIVE SOME RELIEF TO THE HOT TEMPS THRU THE WEEKEND...BUT NOT TOO MUCH. BOTH GFS AND ETA MOS SHOW RECORD OR RECORD MATCHING HIGHS AT KPIH TODAY. THIS HAS BEEN CONSISTENT FOR THE PAST SEVERAL RUNS. THE WV LOOP SHOWS MID LEVEL MSTR WORKING ITS WAY THRU THE UPPER HIGH INTO ERN ID. BOTH GFS AND NAM PICK UP ON THIS...AND KEEP IT IN PLACE THIS AFTN. BASED ON THE PRESENCE OF THIS MSTR YESTERDAY...AND THE RESULTING ISOLD TSTMS THAT DEVELOPED...WILL HAVE TO CONSIDER THAT POSSIBIILITY AGAIN TODAY. WILL BE CARRYING ISOLD TSTMS OVER THE MTNS THIS AFTN AND EVE. WITH THE VERY DRY LOW LEVEL AIRMASS...THESE TSTMS WILL HAVE LITTLE TO NO PRECIP AT THE SFC. BOTH GFS AND NAM ARE SHOWING MORE EXTENSIVE MID LEVEL MSTR ON SATURDAY...SO WILL INCREASE THE COVERAGE OF DRY TSTMS DURG THE AFTN/EVE HOURS AGAIN. THE MSTR SEEMS TO SHIFT TO THE SRN AND ERN HIGHLANDS ON SUNDAY...SO WILL LIMIT TSTMS TO THOSE AREAS. .LONG TERM...BY MONDAY...THE UPPER HIGH/RIDGE BEGINS TO BUILD BACK UP. THE RIDGE CONTINUES TO BUILD THRU THE WEEK. THIS SCENARIO IS ALSO SUPPORTED BY THE ECMWF...AND MEANS MORE HOT AND DRY WEATHER TO COME. THE GFS IS SUGGESTING SOME MID LEVEL MSTR MAKING ITS WAY BACK IN ON WED...BUT NOT BUYING OFF ON THAT JUST YET. WILL WAIT FOR A LITTLE MORE CONTINUITY BEFORE ADDING TSTMS INTO THE EXTENDED FCST. HEDGES && .FIRE WEATHER...IT APPEARS TODAY WILL BE THE HOTTEST DAY OF THE YEAR FOR MUCH OF DISTRICT. CUMULUS AND EVEN SOME DRY TSTORMS POPPED UP ALONG THE WY/ID BORDER AND ALSO ACROSS THE CENTRAL MTNS....ZONES 405 THRU 407. NAM DID FAIRLY WELL WITH PLACEMENT EXCEPT FOR SE CORNER IN ZONE 413. MODELS/SATELLITE SHOW MOISTURE ROTATING INTO ID TODAY SO EXPECT A LITTLE BETTER CHC IN CENTRAL MTNS AND ALONG THE WY/ID BORDER ESPECIALLY SE CORNER. WITH THE HEAT...DRY FUELS AND LOW RH...THE DRY TSTORMS WILL PUT ZONES 405/406/407/413 INTO RED FLAG CRITERIA THIS AFTERNOON. WILL BE ISSUING RED FLAG WARNING FOR THOSE AREAS THIS MORNING. THE RIDGE APPEARS TO BREAK DOWN OVER THE WEEKEND....ALLOWING MOISTURE TO CONTINUE TO MOVE INTO THE GEM STATE. THE QUESTION IS HOW MUCH MOISTURE WILL BE AVAILABLE AND IF IT WILL BE ENOUGH TO PRODUCE WET THUNDERSTORMS. NOT DOUBT DRY STORMS WILL BE THERE ALONG DRY FUELS AND HOT WEATHER...ALTHOUGH COOLER THAN FRIDAY. HUMIDITIES DO COME UP BUT AFTER DRY SPELL IT MAY NOT BE ENOUGH TO PREVENT FIRES FROM STARTING/SPREADING DUE TO RECENT HEAT AND DRY SPELL. THERE IS ALSO SOME HINT OF SOME GUSTY WINDS ACROSS UPPER SNAKE PLAIN AND NORTHERN MTNS...ZONES 405...406...410...411. WILL ISSUE FIRE WEATHER WATCH FOR ZONES 405/406/407/411/412/413 FOR POSSIBILITY OF DRY STORMS IN THOSE ZONES AND WILL MONITOR THROUGH FRIDAY TO SEE WHERE WET STORMS MIGHT BE A POSSIBILITY. THINGS SHOULD BEGIN TO CLEAR OUT SUNDAY WITH A FEW STORMS ALONG THE EASTERN PARTS OF THE DISTRICT. WILL MONITOR TO SEE IF ANY HIGHLIGHTS WILL BE NEEDED. THE RIDGE RETURNS FOR NEXT WEEK FOR MORE HOT AND DRIER WEATHER. KEYES && .AVIATION...MORE HEAT FOR FRIDAY ACROSS EASTERN IDAHO. WE WILL SEE ANOTHER ROUND OF PM/EVENING CUMULUS BUILDUP OVER THE MTNS. AM EXPECTING ISOLATED DRY STORMS OVER THE CENTRAL MTNS AND ALONG THE BORDERS WITH WY AND MT. THIS WOULD MAINLY AFFECT TWEB340...343...344. CONDITIONS WILL REMAIN VFR THOUGH. STORMS WOULD PRODUCE LITTLE RAIN BUT GUSTY WINDS ARE POSSIBLE WITH THE STRONGEST CELLS. EXPECT A FEW CLOUDS OVER THE SNAKE PLAIN/MAGIC VALLEY BUT STORMS SHOULD REMAIN OUT OF THOSE AREAS. A LITTLE BETTER CHC OF STORMS ON SATURDAY OVER THE MTNS...SHIFTING TO ALONG THE ID/WY BORDER FOR SUNDAY. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR ZONES 405-407 AND 413 TODAY. FIRE WEATHER WATCH FOR ZONES 405-407 AND 411-413 FOR SATURDAY. &&
Hazardous weather outlook, Jul 5, 5:50 AM MDT, 22 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 550 AM MDT THU JUL 5 2007 IDZ017>025-031-032-061200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 550 AM MDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. NEAR RECORD HIGH TEMPERATURES ARE EXPECTED IN SOUTHEAST IDAHO TODAY. LOWER VALLEY AREAS WILL RANGE FROM 90 TO 102F. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. NEAR RECORD HIGH TEMPERATURES ARE EXPECTED IN SOUTHEAST IDAHO FRIDAY. LOWER VALLEY AREAS WILL RANGE FROM 90 TO 102F. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 4:46 AM MDT | Fire Weather Watch | PIH | Bannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 9 more | 23 hr |
Nearby
Red Flag Warnings in Idaho, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.